MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT TOTAL B-HCG REAGENT KIT; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

A.I.D.D LONGFORD ARCHITECT TOTAL B-HCG REAGENT KIT; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Model Number 7K78-30
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier: multiple = sid (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported false positive architect total b-hcg results on one patient.The results provided were: on (b)(6) 2020; sid (b)(6) generated initial result of 262 miu/ml (positive) (customer reference range normal <100 miu/ml); a new sample was drawn sid (b)(6), and generated result of 1.20 miu/ml (negative), repeated 1.82 miu/ml (negative).The patient stated that her last menstruation was on (b)(6) 2020.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labelling review, device history record review, field data review and inhouse testing of retained kits with the complaint lot number.Return testing was not completed as returns were not available.Review of tracking and trending reports did not identify any related trends for the issue for the product.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.Labeling was reviewed and found to adequately address the issue under review.An in-house testing protocol was completed for the complaint lot.All validity and acceptance criteria were met during completion of the protocol, demonstrating that the lot is performing acceptably.The overall performance of architect total b-hcg reagents was reviewed using worldwide field data and suggested that the performance of the lot is acceptable.Based on the investigation, no systemic issue or deficiency of the architect total b-hcg reagent lot was identified.

Brand Name
ARCHITECT TOTAL B-HCG REAGENT KIT
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
MDR Report Key10628988
Report Number3005094123-2020-00222
Device Sequence Number2605057
Product Code DHA
UDI-Device Identifier00380740014971
UDI-Public00380740014971
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K983424
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/06/2021
Device Model Number7K78-30
Device Catalogue Number07K78-30
Device Lot Number11237UI00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/15/2020
Supplement Date Received by Manufacturer12/14/2020
Initial Report FDA Received Date10/05/2020
Supplement Report FDA Received Date12/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2K PROC MOD, 03M74-01, ISR08468; ARC I2K PROC MOD, 03M74-01, ISR08468; ARC I2K PROC MOD, 03M74-01, ISR08468